# SDR 2007UALA04079

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,164 hours, 5,417 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT SEAT 17HJ-23HJ AND EMERGENCY EXIT DOOR LIGHTS AT 17HJ AND 18HJ INOP.  REPLACED EEL BATTERY, GROUND CHECK NORMAL.
